I have been on this medication for 2 years but lately it seems to affect my urination to the point where i am having UTIs reguarly. Is that possible with this medication.
Sharon; Vicodin can slow down the urine flow or make it where you hold the urine longer which in the long run could cause a UTI, and if you continue to get them this would be a good time to let your doctor know that you are having problems with this. Please get it done before your next URI. Good luck to you. Chuck1957
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2010 • 2 answers
Posted 11 May 2010 • 1 answer
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Posted 9 Jul 2014 • 2 answers
Posted 23 Sep 2015 • 1 answer
Posted 31 May 2017 • 0 answers